MathSciNet Relay Station
MathSciNet bibliographic data
MR1390708 34B15 (34A45)
Pandey, R. K. On a class of weakly regular singular two-point boundary value problems. I. Nonlinear Anal. 27 (1996), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement